Alert archive / Ohio / Storm Watches in 2012

Storm Watch 1, NWS Cleveland, OH

October 27, 2012

NWS Cleveland, OH issued this storm watch at Oct 27, 2012, 3:11 PM EDT. It took effect at Oct 29, 2012, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 27, 2012, 3:11 PM EDT (19:11 UTC)
In effect from
Oct 29, 2012, 12:00 PM EDT
Expired
Oct 28, 2012, 3:48 PM EDT
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

780 
WHUS71 KCLE 271911
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT SAT OCT 27 2012

LEZ142>149-280315-
/O.EXT.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/
/O.NEW.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
311 PM EDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY...
...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT
MONDAY. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL AVERAGE 15 TO 25
  KNOTS THROUGH THE WEEKEND. WAVES OF 4 TO 7 FEET WILL CONTINUE
  INTO MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY
  WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY
  LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE
  LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL DIMINISH ON
  TUESDAY BUT A PERIOD OF GALES IS LIKELY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM
FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-280315-
/O.NEW.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
311 PM EDT SAT OCT 27 2012

...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON
  MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS
  EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR
  GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL
  DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM
FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
4 follow-up statements
804 
WHUS71 KCLE 280204
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EDT SAT OCT 27 2012

LEZ142>149-281015-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1004 PM EDT SAT OCT 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...
...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A
STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL AVERAGE 15 TO 
  25 KNOTS THROUGH THE WEEKEND. WAVES OF 4 TO 7 FEET WILL 
  CONTINUE INTO MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY 
  ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS 
  EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR 
  GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL 
  DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-281015-
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1004 PM EDT SAT OCT 27 2012

...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON 
  MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS 
  EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR 
  GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL 
  DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
276 
WHUS71 KCLE 280818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
418 AM EDT SUN OCT 28 2012

LEZ142>149-281630-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
418 AM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...
...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A
STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL RANGE BETWEEN 20
  AND 30 KNOTS TODAY. WAVES WILL INCREASE THROUGH THIS MORNING AND
  ARE EXPECTED TO RANGE BETWEEN 7 TO 10 FEET TONIGHT. WAVES WILL
  CONTINUE TO BUILD TO 10 TO 14 FEET DURING MONDAY. NORTH WINDS
  WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY
  MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY.
  SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT
  WITH HIGHER GUSTS. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 18
  FEET DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON
  TUESDAY BUT A PERIOD OF GALES IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-281630-
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
418 AM EDT SUN OCT 28 2012

...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON
  MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS
  EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR
  GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES AROUND
  18 FEET WILL BE POSSIBLE DURING THE PERIOD OF HIGHEST WINDS.
  WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
206 
WHUS71 KCLE 281330
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EDT SUN OCT 28 2012

LEZ142>149-282130-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...
...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A
STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL RANGE BETWEEN 20
  AND 30 KNOTS TODAY. WAVES WILL INCREASE THROUGH TODAY AND ARE
  EXPECTED TO RANGE BETWEEN 7 TO 10 FEET TONIGHT. WAVES WILL
  CONTINUE TO BUILD TO 10 TO 14 FEET DURING MONDAY. NORTH WINDS
  WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY
  MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY.
  SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT
  WITH HIGHER GUSTS. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 18
  FEET DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON
  TUESDAY BUT A PERIOD OF GALES IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-162>169-282130-
/O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
930 AM EDT SUN OCT 28 2012

...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON 
  MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS 
  EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR 
  GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES 
  AROUND 18 FEET WILL BE POSSIBLE DURING THE PERIOD OF HIGHEST 
  WINDS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS 
  LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE
WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

KIELTYKA
347 
WHUS71 KCLE 281948
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT SUN OCT 28 2012

LEZ142>149-290400-
/O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/
/O.UPG.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
/O.NEW.KCLE.SR.W.0001.121029T1600Z-121030T1600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
348 PM EDT SUN OCT 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY...
...STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO NOON EDT
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
MONDAY.

* WINDS AND WAVES: NORTH WINDS UP TO 30 KNOTS WILL CONTINUE
  TONIGHT AND INCREASE TO AROUND 45 KNOTS LATE MONDAY AND THEN
  STORM FORCE AROUND 50 KNOTS MONDAY NIGHT AND THEN DECREASE TO 40
  TO 45 KNOTS TUESDAY AFTERNOON. WAVES WILL INCREASE TO 8 TO 12
  FEET TONIGHT AND THEN UP TO 20 FEET MONDAY NIGHT AND THEN START
  VERY SLOWLY SUBSIDING LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT
OR OCCURRING. ALL SMALL CRAFT SHOULD REMAIN IN PORT OR RETURN TO
PORT. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS
AND DANGEROUS WAVES AND CONSIDER REMAINING IN PORT OR RETURNING
TO PORT.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-162>169-290400-
/O.UPG.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/
/O.NEW.KCLE.SR.W.0001.121029T1600Z-121030T1600Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 PM EDT SUN OCT 28 2012

...STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO NOON EDT
TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. 

* WINDS AND WAVES: NORTH WINDS UP TO 30 KNOTS WILL CONTINUE
  TONIGHT AND INCREASE TO AROUND 45 KNOTS LATE MONDAY AND THEN
  STORM FORCE AROUND 50 KNOTS MONDAY NIGHT AND THEN DECREASE TO 40
  TO 45 KNOTS TUESDAY AFTERNOON. WAVES WILL INCREASE TO 8 TO 12
  FEET TONIGHT AND THEN UP TO 20 FEET MONDAY NIGHT AND THEN START
  VERY SLOWLY SUBSIDING LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT
OR OCCURRING. ALL SMALL CRAFT SHOULD REMAIN IN PORT OR RETURN TO
PORT. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS
AND DANGEROUS WAVES AND CONSIDER REMAINING IN PORT OR RETURNING
TO PORT.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this storm watch went out at Oct 27, 1:40 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Oct 27, 1:40 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
140 PM EDT SAT OCT 27 2012

.SYNOPSIS...
WEAK HIGH PRESSURE WILL PUSH INTO WESTERN OHIO TODAY. THE HIGH
WILL LOOSE ITS INFLUENCE AFTER TONIGHT HOWEVER AS HURRICANE SANDY
MOVES UP THE EAST COAST AND BEGINS TO DOMINATE THE WEATHER ACROSS
THE ENTIRE REGION FOR MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN HAS DIMINISHED OVER THE WESTERN AND CENTRAL COUNTIES AS SOME
CLEARING HAS PROGRESSED INTO THE TOL AREA. TEMPERATURES ARE
STRUGGLING TO RISE AND CURRENT FORECAST TEMPERATURES LOOK REASONABLE.
EXPECT RAIN TO CONTINUE TO SHIFT EAST THIS AFTERNOON WITH SOME
SLIGHT EASTWARD PROGRESSION OF THE CLEARING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
FOLLOWED THE NAM12 TRENDS THROUGH MUCH OF THE SHORT TERM.
OVERNIGHT NAM SHOWS DRY AIR CONTINUING ACROSS WESTERN COUNTIES
WHILE DEEP MOISTURE RETURNS FROM THE EAST ACROSS THE EASTERN HALF.
WILL MAINTAIN CAT POPS EAST OF ROUGHLY AN ASHTABULA TO CANTON
LINE. SUNDAY THE HIGH TO OUR WEST WILL CONTINUE TO WEAKEN ALLOWING
DEEP MOISTURE TO CONTINUE TO SHIFT WEST ACROSS THE REGION AS SANDY
MAKES ITS WAY NORTH OFF THE EAST COAST. THIS TREND WILL CONTINUE
THROUGH THE SHORT TERM WITH MOISTURE EVENTUALLY SPREADING WEST
OVER TOL TO FDY ON MONDAY. GREATEST POTENTIAL FOR RAIN WILL REMAIN
ACROSS THE EAST HALF OF THE AREA THROUGH THE PERIOD WITH 4-5
INCHES INDICATED BY HPC THROUGH THE NEXT 5 DAYS. PRECIP AMOUNTS
DROP OFF QUICKLY WEST. ALSO...WHILE NIGHTTIME TEMPS DROP OFF INTO
THE 30S THROUGH THE SHORT TERM...TEMPS ALOFT STILL TOO WARM FOR
SNOW AT LEAST ON CURRENT MODEL RUNS. CURRENTLY THE AREA IS NOT
OUTLOOKED FOR FLOOD POTENTIAL NEXT 3 DAYS SO NO FLOOD WATCH WOULD
BE NEEDED AT THIS TIME. OTHER ISSUE WOULD BE POTENTIAL FOR HIGH
WINDS. AGAIN...TOO EARLY FOR HEADLINES BUT MODELS TAKE THE
REMNANTS OF SANDY INTO PA MONDAY NIGHT REACHING NWRN PA TUESDAY
AFTERNOON. 09Z-12Z TUESDAY 850MB WINDS ARE FORECAST 60 TO 80 KNOTS
DEPENDING ON MODEL AND LOCATION WITH NUMERICAL GUIDANCE SUPPORTING
WIND HEADLINES ON LAND AND WATER WITH HIGHEST WINDS MONDAY NIGHT
THROUGH TUESDAY. OF COURSE...NEAR THE CENTER OF THE
CIRCULATION...WINDS WOULD BE MUCH LESS. ALL WILL DEPEND ON THE
PATH OF SANDY WHICH OF COURSE IS NOT SET IN STONE JUST YET.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
BY WEDNESDAY THE WEATHER ACROSS THE AREA WILL BE MAINLY DRIVEN BY
WHAT IS LEFT OF HURRICANE SANDY AFTER IT MERGES WITH THE UPPER
TROUGH...WITH IS LOCATIONS EXPECTED TO BE SOMEWHERE OVER THE
INTERIOR MID ATLANTIC REGION TO NEW YORK STATE. WHILE THERE IS STILL
QUESTION AS TO THE EXACT TRACK OF THIS STORM...THE CYCLONIC FLOW
ACROSS THE AREA COMBINED WITH COLD TEMPS ALOFT WOULD AT LEAST ALLOW
FOR LAKE EFFECT/ENHANCED SHOWERS. ANY ADDITIONAL PRECIP WRAPPING
AROUND THE MAIN LOW WILL ONLY ADD TO PRECIP VALUES. WITH THAT
CONTINUED WITH LIKELY POPS ACROSS MUCH OF THE EASTERN HALF OF THE
AREA THROUGH THE END OF THE PERIOD WITH CHANCES ACROSS THE WEST. AS
THE LOW BEGINS TO MOVE OFF TO THE NORTHEAST LATE IN THE WEEK WINDS
SHIFTING W OR SW WITH CONTINUED COLDER AIR ALOFT AND PLENTY OF
MOISTURE WOULD ALLOW FOR LAKE EFFECT SHOWERS TO CONTINUE FOR NE
OH/NW PA...WHILE THE REMAINDER OF THE AREA WILL SEE A DRYING TREND.

AS FOR TEMPS MADE ONLY SMALL CHANGES. GIVEN THE SITUATION WITH
PLENTY OF CLOUDS AND SHOWERS...LEANED MORE TOWARD LOW DIURNAL WITH
TEMPS. WHILE HIGHS WILL REMAIN COOL THROUGH THE PERIOD DID NOT DROP
LOW TEMPS AS MUCH OF SOME GUIDANCE SHOWING WITH LOWS IN THE MID TO
UPPER 30S.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE MAIN AREA OF SHOWERS HAS MOVED INTO NE OH AND NW PA AND
CONTINUES TO MAKE SLOW EASTWARD PROGRESS. WILL KEEP PRECIP GOING AT
KERI TILL EARLY EVENING. THE ENTIRE AREA SHOULD BE DRY THROUGH THE
EVENING HOURS WITH MORE PRECIP DEVELOPING OVERNIGHT AND SPREADING
BACK WEST. FOR THE MOST PART CIGS WILL REMAIN MVFR EXCEPT IN THE
FAR WEST WHERE SOME CLEARING IS OCCURRING. PATCHY IFR CONDITIONS
CONTINUE WITH THE SHOWERS BUT SOME IMPROVEMENT IS EXPECTED LATER
THIS AFTERNOON. EXPECT CIGS TO BECOME MVFR EVEN IN THE WEST
OVERNIGHT AND EVENTUALLY IFR IN THE EAST. N TO NE FLOW WILL
CONTINUE.

.OUTLOOK...NON-VFR NE OH/NW PA SATURDAY NIGHT THROUGH MONDAY. NON-
VFR MOST AREAS TUESDAY AND WEDNESDAY.

&&

.MARINE...
HIGH PRESSURE OVER THE UPPER MIDWEST AND NORTHERN GREAT LAKES WILL
REMAIN IN PLACE THROUGH EARLY NEXT WEEK. MEANWHILE...HURRICANE SANDY
MOVING NORTH ALONG THE EAST COAST THROUGH THE WEEKEND WILL ALLOW FOR
NORTHERLY WINDS TO CONTINUE RANGING 15 TO 25 KNOTS THROUGH THE
WEEKEND WITH WAVES AT LEAST 4 FEET IN SOME LOCATIONS.

LATEST TRACK OF THE HURRICANE ONCE IT MOVES ONSHORE APPEARS TO BE
SOMEWHERE INTO EITHER PA OR NEW YORK STATE THROUGH EARLY NEXT WEEK.
WHILE THERE IS STILL SEVERAL DAYS TO REFINE THE FORECAST...FEEL
INCREASED CONFIDENCE IN THE LIKELIHOOD OF AT LEAST GALES DEVELOPING
LATE MONDAY THROUGH AT LEAST TUESDAY. WITH SOME UNCERTAINTY STILL OF
THE INTENSITY AND TRACK OF THE LOW THROUGH MIDWEEK NEXT WEEK IT IS
UNCLEAR AS TO HOW LONG GALES MAY LINGER...BUT HAVE STRONG CONFIDENCE
THAT AT LEAST SMALL CRAFT CONDITIONS WILL OCCUR ON THE LAKE THROUGH
THE END OF NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142>149.

&&

SYNOPSIS...TK
NEAR TERM...REL
SHORT TERM...TK
LONG TERM...ABE
AVIATION...KUBINA
MARINE...ABE
Hazardous weather outlook, Oct 27, 6:24 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
624 AM EDT SAT OCT 27 2012

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
624 AM EDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE REMNANTS OF HURRICANE SANDY ARE EXPECTED TO MOVE INLAND ACROSS
PENNSYLVANIA MONDAY NIGHT AND THEN LINGER IN THE AREA THROUGH AT
LEAST THURSDAY. WINDS WILL LIKELY BECOME STRONG AND POSSIBLY
DAMAGING ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY WITH
GUSTS IN EXCESS OF 58 MPH POSSIBLE. ALSO RAIN WILL BE HEAVY AT
TIMES WITH AS MUCH AS 4 TO 5 INCHES OF RAIN POSSIBLE ACROSS
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA FROM SUNDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-281030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
624 AM EDT SAT OCT 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE REMNANTS OF HURRICANE SANDY ARE EXPECTED TO MOVE INLAND ACROSS
PENNSYLVANIA MONDAY NIGHT AND THEN LINGER IN THE AREA THROUGH AT
LEAST THURSDAY. WINDS WILL LIKELY INCREASE TO 40 KNOT GALES
MONDAY...AND CONTINUE WITH AT LEAST 40 KNOT GALES THROUGH MUCH OF
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:23 PM EDTHigh Wind WatchCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 11 more24 hr
Oct 27, 3:32 PM EDTFlood WatchCLEAshland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 12 more72 hr

Nearby

Storm Watches in Ohio, 2012Every storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.